# SDR 20010508CW007

- Difficulty date: July 17, 2000
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N105TB
- Make and model: Gulstm G1159
- Aircraft serial: 31
- Engine: Rroyce SPEY5118
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GIS187C35
- Condition: Broken
- Location: Rt Mlg Wheel
- Component: Mlg Wheel Assy
- Component part number: 95610619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN AFTER LANDING, POST FLIGHT INSPECTION, REVEALED 2 BROKEN WHEEL BOLTS ON RIGHT OUTBOARD WHEEL ASSEMBLY.  WHEEL AND TIRE ASSEMBLY REMOVED AND ALL WHEEL BOLTS DISCARDED.
